# SDR C77A20150811001

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SEAT TRACK BETWEEN FRAME 19 - 20, RBL10 IS CORRODED AT UPPER SURFACE.  R & R SEAT TRACK 170-03263-001 IAW SRM 51-41-02 & EO E175-53MR-062 REV 5 WO 1939698.  THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE ON CONDITION REPLACEMENT OF A DAMAGED OR PREVIOUSLY REPAIRED RT FLOOR TRACK PN 170-03263-001 BETWEEN FRAMES 12 & 20 WITH A NEW PN 170-03263-001 FLOOR TRACK.  THE FLOOR TRACK WILL BE REPLACED USING PRODUCTION DWGS.  BECAUSE THE TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.
